EconPapers    
Economics at your fingertips  
 

Are Monetary Models with Exogenous Money Growth Rule Able to Match the Taylor Rule?

Stéphane Auray and Patrick Fève

No 231, IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse

JEL-codes: E32 E4 E52 (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://idei.fr/sites/default/files/medias/doc/wp/2003/taylor_rule.pdf Full text (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ide:wpaper:596

Access Statistics for this paper

More papers in IDEI Working Papers from Institut d'Économie Industrielle (IDEI), Toulouse Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:ide:wpaper:596